# SDR ASOA2015052212897

- Difficulty date: May 8, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,653 hours, 24,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 460, OTBD SIDE OF RBL 9 FLOORBEAM IS CRACKED ON UPPER AFT RADIUS.  REMOVED AND REPLACED  IAW SRM 51-42-21 AND 51-42-06.
